# SDR CALA2014041490807

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 75,924 hours, 10,557 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT FAIRING FIRE SHIELD GAP COVER STRIP HAS 1.5 INCH CRACK ON THE THIRD FIRE SHIELD SEGMENT.  REMOVED DAMAGE CALCULATED LOSS IS .1085 SQ INCHES.  ACCOMPLISHED HFEC OF EFFECTED AREA, NO CRACK INDICATIONS NOTED.  NEED TO ACCOMPLISH FINAL DISPOSITION.  AMM 54-50-70 FIG 103 OK TO CONTINUE IN SERVICE FOR 24 MONTHS.
